Hi, i have been on nuvaring for about 5months. But i havent had intercourse with the ring the entire 4months until this month which is my 5th month. And i noticed a couple days later after having unprotected sex with my boyfriend and i did take the ring out during sex,but after i put it back in before 3hours. And every since i had sex with my boyfriend my stomach has been hurting and feeling bloated and i have had bad headaches and i was wondering could it be a side effect of the nuvaring? Because this is my 2nd week going on the 3rd week of the ring but i took it out a week early then i should be cause my stomach has been hurting really bad. I was wondering is that okay?and do you know what mayb wrong with me? HELP!!!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.